Grandstand Stage

Presented by HomeStreet Bank

download

The Festival Grandstand presented by HomeStreet Bank is on the south side of NE 125th at 28th Ave.

Programming by The Lake City Collective

Hosted by Noe from Eco Deportivo Sat,Sun 11am-1pm: http://radioluzseattle.com/radioshow/6089

and Primo Juan

and Jim Yragui from LAKE CITY BINGO KARAOKE. 1st Saturday every month at The Lake City Community Center

KARAOKE PERFORMERS: Bring your own song tracks if possible (songs 3-min long or less preferable), or to let us know in advance which song they want to sing so we can look up the track. For English speakers, Jim from the Rotary Club, has a collection on music from three or four decades so I’m sure there will be a song for every taste. There will be prizes.

10:30 AM
11:00 AM Karaoke contest SPANISH (preliminary round) (60 min)
11:30 AM
12:00 PM Lunch Break
12:30 PM Karaoke contest ENGLISH (preliminary round) (60 min)
1:00 PM
1:30 PM
2:00 PM Timed half-watermelon eating contest (30 min)
2:30 PM Drunk impairment goggles contest by Lisa K. Maples (30 min)
3:00 PM Karaoke contest (final round) (60 min)
3:30 PM
4:00 PM Grand Entry with Suquamish Warriors (directed by Kim Camara)
6:00 PM Kid’s Parade Reviewing
6:30 PM Dog Parade Reviewing
7:00 PM Grand Parade Reviewing announced by “The Mayor of Lake City” Mr. Eric Powers from HOT 103.7